# SDR R61A201711100834

- Difficulty date: October 31, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000039
- Aircraft time: 31,574 hours, 20,776 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066029001
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR TIE AT FRAME 86, STRINGERS 27 - 28L REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-08. LOCATED DRILLED AND ALODINED IAW SRM 51-40-02, AND 51-23-04,
